MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA MRI S DR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA MRI S DR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DDMC3D1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Date of Event 04/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.The device was returned and screening analysis was performed, but no issue was identified requiring full analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) was explanted due to infection and lead erosion.No further patient complications have been reported as a result of this event.

Brand Name
EVERA MRI S DR SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10485404
Report Number3004209178-2020-15279
Device Sequence Number2815963
Product Code LWS
UDI-Device Identifier00643169929258
UDI-Public00643169929258
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/14/2019
Device Model NumberDDMC3D1
Device Catalogue NumberDDMC3D1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2020
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR